# SDR UPS97822663

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT HORIZ STAB L/E RIB CRACKED 2 PLACES AT UPPER AFT END AND FWD CENTER AT FXS 116.25.  STOP DRILLED, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 55-2-0, 51-1-8.
